# SDR IPXA2024052145562

- Difficulty date: April 4, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- Aircraft time: 24,177 hours, 14,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Part number: UPS3810718210
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: CRACK FOUND ON FR40 R/W LOWER CORNER RADIUS AT 6 O'CLOCK POSITION FACING FORWARD. INSTALLEED REPAIR PARTS IAW DRAWING R53810798 REV C AND SRM 51-40-21 AND EO 64579-JIC004 REV 1. INSTALLED RIB AND INTERCOSTAL AT FR 40 L/E IAW SRM 51-40-21 AND EO 64579-JIC004 REV 1. REVIEWED.
